Web of Science: 12 cites, Scopus: 11 cites, Google Scholar: cites
Flux limited generalized porous media diffusion equations
Caselles, V.

Data: 2013
Resum: We study a class of generalized porous media type flux limited diffusion equations and we prove the existence and uniqueness of entropy solutions. We compute the Rankine-Hugoniot condition on the jump set for solutions which are of locally bounded variation in space and time. We give also a geometric characterization of the entropy conditions on the jump set for a restricted class of this type of equations.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Degenerate parabolic equations ; Flux limited diffusion ; Nonlinear semigroup
Publicat a: Publicacions matemàtiques, Vol. 57, Núm. 1 (2013) , p. 155-217, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/260774
DOI: 10.5565/PUBLMAT_57113_07


63 p, 650.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-01-10, darrera modificació el 2021-12-11



   Favorit i Compartir